Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 121 | 2 | 193-205
Tytuł artykułu

Some classical function systems in separable Orlicz spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
The boundedness of (sub)sequences of partial Fourier and Fourier-Walsh sums in subspaces of separable Orlicz spaces is studied. The boundedness of the shift operator and Paley function with respect to the Haar system is also investigated. These results are applied to get the analogues of the classical theorems on basicness of the trigonometric and Walsh systems in nonreflexive separable Orlicz spaces.
  • Université de Mons-Hainaut, Institut de Mathématique et d'Informatique, Avenue Maistriau, 15, 7000 Mons, Belgium
  • Tbilisi State University, Chavchavadze 1, 380028 Tbilisi, Republic of Georgia
  • [1] Bari N. K., and Stechkin S. B., Best approximation and differential properties of two conjugate functions, Trudy Moskov. Mat. Obshch. 5 (1956), 483-522 (in Russian).
  • [2] Bloom S., and Kerman R., Weighted Orlicz space integral inequalities for the Hardy-Littlewood maximal function, Studia Math. 110 (1994), 149-167.
  • [3] Burkholder D., Distribution function inequalities for martingales, Ann. Probab. 11 (1973), 19-42.
  • [4] Burkholder D., Davis B., and Gundy R., Integral inequalities for convex functions of operators on martingales, in: Proc. Sixth Berkeley Sympos. Math. Statist. Probab., Vol. II, Univ. of California Press, 1972, 223-240.
  • [5] Ciesielski Z., and Kwapień S., Some properties of the Haar, Walsh-Paley, Franklin and the bounded polygonal orthonormal bases in $L_p$ spaces, Comment. Math., Tomus Specialis in Honorem L. Orlicz, 1979, part 2, 37-42.
  • [6] Fridli S., Ivanov V., and Simon P., Representation of functions in the space φ(L) by Vilenkin series, Acta Sci. Math. (Szeged) 48 (1985), 143-154.
  • [7] Gogatishvili A., Kokilashvili V., and Krbec M., Maximal functions, φ(L) classes and Carleson measures, Proc. A. Razmadze Math. Inst. 102 (1993), 85-97.
  • [8] Kashin B. S., and Saakjan A. A., Orthogonal Series, Amer. Math. Soc., Providence, 1989.
  • [9] Kolmogoroff A. N., Sur les fonctions harmoniques conjuguées et les séries de Fourier, Fund. Math. 7 (1927), 25-28.
  • [10] Komissarov A. A., Equivalence of Haar and Franklin systems in some function spaces, Sibirsk. Mat. Zh. 23 (5) (1982), 115-126 (in Russian).
  • [11] Konyagin S. V., On subsequences of partial Fourier-Walsh sums, Mat. Zametki 54 (4) (1993), 69-75 (in Russian).
  • [12] Krasnosel'skiĭ M. A., and Rutickiĭ Ya. B., Convex Functions and Orlicz Spaces, Noordhoff, Groningen, 1961.
  • [13] Lozinski S., On convergence and summability of Fourier series and interpolation processes, Mat. Sb. 14 (3) (1944), 175-268.
  • [14] Paley R. E. A. C., A remarkable system of orthogonal functions, Proc. London Math. Soc. 34 (1932), 241-279.
  • [15] Riesz M., Sur les fonctions conjuguées, Math. Z. 27 (1927), 218-244.
  • [16] Ryan R., Conjugate functions in Orlicz spaces, Pacific J. Math. 13 (1963), 1371-1377.
  • [17] Tkebuchava G. E., On unconditional bases in nonreflexive function spaces, Soobshch. Akad. Nauk Gruzin. SSR 101 (2) (1981), 297-299 (in Russian); English transl. in: Fifteen Papers on Functional Analysis, Amer. Math. Soc. Transl. (2) 124, 1984, 17-19.
  • [18] Tsereteli O. P., On the integrability of conjugate functions, Trudy Tbilissk. Mat. Inst. Razmadze Akad. Nauk. Gruzin. SSR 45 (1973), 149-168 (in Russian).
  • [19] Watari C., Mean convergence of Walsh-Fourier series, Tôhoku Math. J. 16 (1964), 183-188.
  • [20] Zygmund A., Trigonometric Series, Vols. I, II, Cambridge Univ. Press, 1968.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.